# SDR DXTA200601339

- Difficulty date: April 9, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N958QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Seal
- Part number: CPD750322
- Condition: Leaking
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  HEARD LOUD THUMP FROM NOSE AREA CLIMBING THRU 19000'.   TROUBLESHOT, REPACKED NOSE GEAR STRUT ASSY IAW CE750 MM CHAP 32-20-02 AND C/W FUNCTION CK OF GEAR SYSTEM IAW CHAP 32-42-00 OF CE 750 MM.  ALL OPS CHECKS GOOD, NOSE GEAR WAS ALSO SERVICED IAW CHAP 12-10-38 OF CE 750 MM, LEAK CHECKS GOOD.
